# SDR UALA2012100805687

- Difficulty date: October 8, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,063 hours, 15,369 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 4A7110
- Part serial: 115
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING OIL FROM THE PRESSURE PUMP AND FILTER ASSEMBLY.  EVIDENCE OIL LEAKING NR 2 ENGINE FROM COWL.  FOUND PRESSURE PUMP & FILTER ASSY LEAKING FROM TOP TRIANGLE PLATE.  PACKING FOR PLATE DOESN'T BREAK DOWN WILL NEED ASSY.  REPLACED OIL PUMP FILTER ASSY, NO LEAKS NOTED.
